Ueber Relationen zwischen Klassenzahlen binärer quadratischer Formen von negativer Determinante. (Erste Abhandlung)

Gierster

Mathematische Annalen (1883)

  • Volume: 21, page 1-50
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Gierster. "Ueber Relationen zwischen Klassenzahlen binärer quadratischer Formen von negativer Determinante. (Erste Abhandlung)." Mathematische Annalen 21 (1883): 1-50. <http://eudml.org/doc/157051>.

@article{Gierster1883,
author = {Gierster},
journal = {Mathematische Annalen},
pages = {1-50},
title = {Ueber Relationen zwischen Klassenzahlen binärer quadratischer Formen von negativer Determinante. (Erste Abhandlung)},
url = {http://eudml.org/doc/157051},
volume = {21},
year = {1883},
}

TY - JOUR
AU - Gierster
TI - Ueber Relationen zwischen Klassenzahlen binärer quadratischer Formen von negativer Determinante. (Erste Abhandlung)
JO - Mathematische Annalen
PY - 1883
VL - 21
SP - 1
EP - 50
UR - http://eudml.org/doc/157051
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.